MAUDE Adverse Event Report: LIMACORPORATE S.P.A DELTA TT PRO; ACETABULAR CUP (TI6AL4V) DIA. 50 MM, FOR LINERS SIZE MEDIUM +

LIMACORPORATE S.P.A DELTA TT PRO; ACETABULAR CUP (TI6AL4V) DIA. 50 MM, FOR LINERS SIZE MEDIUM +
Model Number 5553.14.503
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation review of manufacturing and sterilization records did not identify any pre-existing anomaly that could have contributed to reported issue.Through follow-up communication (23.12.2025), it was learned that the acetabular cup was found loose and most likely osseointegration did not occur as expected.According to information provided by complaint source, no patient clinical conditions nor malpractice could have contributed to reported issue.Components involved were discarded and no x-rays could be provided to further investigate the parts.Complaint database review revealed no similar events for involved lot of delta tt acetabular cup.Hence, taking into account that: no pre-existing anomalies were found in manufacturing records possibly related to reported issue, no other complaint has been reported on the same batch of acetabular cup from the market, the manufacturer has no evidence to consider the event as product related.Pms data: based on the available pms data, the revision rate of delta tt pro acetabular cups, belonging to the family product codes 5553.14.Xxx, (b)(4).According to the investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.Note: this is a combined initial final report.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to non union of the hip prosthesis.According to information provided by complaint source, the performance issue was reported on the acetabular side of the prosthetic assembly.Previous surgery was performed on (b)(6) 2021, and following components were implanted: delta tt pro d50mm medium+ acetabular cup (part number 5553.14.503, lot 2117019, sterilization 2100278), delta neutral liner d36mm #m (part number 5885.54.259, lot 2107883, sterilization 2100206), master sl stem #5 (part number 3515.21.250, lot 2022664, sterilization 2100029), femoral modular head s - dia36mm (part number 5010.42.361, lot 2183087, sterilization 2100217).During revision surgery, the lima prosthetic components were explanted and replaced with empowr acetabular system and bone screws.Also the ceramic femoral head has been replaced with the empowr one for compatibility reasons, while the femoral stem remained in place since no problems with that component were found by surgeon.Surgery has been completed as intended.Patient is male, date of birth (b)(6) 1951.The event occurred in the united states.

Brand Name
DELTA TT PRO
Common Device Name
ACETABULAR CUP (TI6AL4V) DIA. 50 MM, FOR LINERS SIZE MEDIUM +
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23942996
Report Number3008021110-2025-00174
Device Sequence Number12720236
Product Code LPH
UDI-Device Identifier08033390146043
UDI-Public8033390146043
Combination Product (Y/N)N
PMA/510(K) Number
K182099
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5553.14.503
Device Lot Number2117019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown